Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Thursday

Im kind of worried now.

Recommended Posts

Ok I ordered the BP gel from this site last week and am still waiting for it. So I have been reading around these boards and I have seen several people saying that the BP gel made their acne worse. Now I’m starting to worry because I sure as hell don’t want my acne to get any worse. Is this a common problem? Are there any precautions I should take when I first get it like only using it on part of my face to see what happens first?

Share this post


Link to post
Share on other sites

I think that goes for alot of stuff (proactiv, differin, retinae.. however u spell it) out there.. n you really can't tell which works for you or not. You'll always get mixed responses, n that just lands you right back at the beginning... so I suggest you give it a try. Most doctors/derms will suggest that you put it on a small area first just to see if your skin can take it n stuff.

Share this post


Link to post
Share on other sites

I'm beginning my fourth week of the Regimen and, although the first three weeks have been somewhat hellish (dry-wrinkles, poor skin texture, baggy eyes, extreme redness, etc) my skin is now reaching the point where it's the best it's been looking in more than half a decade.

Just follow Dan's instructions and try and tough out the opening few weeks: the end results are worth it.

Share this post


Link to post
Share on other sites

Well that sucks that it has to get worse before it gets better but it will be worth it in the end if it works. Thanks for the replys.

Share this post


Link to post
Share on other sites
I'm beginning my fourth week of the Regimen and, although the first three weeks have been somewhat hellish (dry-wrinkles, poor skin texture, baggy eyes, extreme redness, etc) my skin is now reaching the point where it's the best it's been looking in more than half a decade.

Just follow Dan's instructions and try and tough out the opening few weeks: the end results are worth it.

I'm so glad to hear this. I was wondering what the hell was wrong with my face- my eyes were all puffy and everything else you said happened too. I'm at about the 3 or 4 week point now and it's getting better.

Share this post


Link to post
Share on other sites
Well that sucks that it has to get worse before it gets better but it will be worth it in the end if it works. Thanks for the replys.

Even when you use other products such as Proactiv, you will usually break out before your skin gets better. So just be patient and I'm sure your skin will look great after a couple of weeks. biggrin.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×